CSpace

Browse/Search Results:  1-10 of 23 Help

Selected(0)Clear Items/Page:    Sort:
Convergence and Stability of the Truncated Euler-Maruyama Method for Stochastic Differential Equations with Piecewise Continuous Arguments 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2021, 卷号: 14, 期号: 1, 页码: 194-218
Authors:  Geng, Yidan;  Song, Minghui;  Lu, Yulan;  Liu, Mingzhu
Favorite  |  View/Download:0/0  |  Submit date:2021/01/14
Stochastic differential equations with piecewise continuous argument  local Lipschitz condition  Khasminskii-type condition  truncated Euler-Maruyama method  convergence and stability  
Absolute continuity and numerical approximation of stochastic Cahn-Hilliard equation with unbounded noise diffusion 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 269, 期号: 11, 页码: 10143-10180
Authors:  Cui, Jianbo;  Hong, Jialin
Favorite  |  View/Download:0/0  |  Submit date:2021/01/14
Stochastic Cahn-Hilliard equation  Unbounded noise diffusion  Malliavin calculus  Numerical approximation  Strong convergence rate  
Consensus of linear multi-agent systems with stochastic noises and binary-valued communications 期刊论文
INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL, 2020, 页码: 17
Authors:  Wang, Ting;  Hu, Min;  Zhao, Yanlong
Favorite  |  View/Download:9/0  |  Submit date:2020/09/23
binary-valued communications  consensus  control  convergence  convergence rate  estimation  linear multi-agent systems  
Modified averaged vector field methods preserving multiple invariants for conservative stochastic differential equations 期刊论文
BIT NUMERICAL MATHEMATICS, 2020, 页码: 41
Authors:  Chen, Chuchu;  Hong, Jialin;  Jin, Diancong
Favorite  |  View/Download:9/0  |  Submit date:2020/05/24
Stochastic differential equations  Invariants  Conservative methods  Mean square convergence order  Quadrature formula  
RUNGE-KUTTA SEMIDISCRETIZATIONS FOR STOCHASTIC MAXWELL EQUATIONS WITH ADDITIVE NOISE 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2019, 卷号: 57, 期号: 2, 页码: 702-727
Authors:  Chen, Chuchu;  Hong, Jialin;  Ji, Lihai
Favorite  |  View/Download:19/0  |  Submit date:2020/01/10
stochastic Maxwell equations  stochastic Runge-Kutta semidiscretization  stochastic symplecticity  mean-square convergence order  
MEAN-SQUARE CONVERGENCE OF A SEMIDISCRETE SCHEME FOR STOCHASTIC MAXWELL EQUATIONS 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2019, 卷号: 57, 期号: 2, 页码: 728-750
Authors:  Chen, Chuchu;  Hong, Jialin;  Ji, Lihai
Favorite  |  View/Download:22/0  |  Submit date:2020/01/10
mean-square convergence order  semidiscrete scheme  stochastic Maxwell equations  regularity  
Consensus Control With a Constant Gain for Discrete-time Binary-valued Multi-agent Systems Based on a Projected Empirical Measure Method 期刊论文
IEEE-CAA JOURNAL OF AUTOMATICA SINICA, 2019, 卷号: 6, 期号: 4, 页码: 1052-1059
Authors:  Wang Ting;  Hu Min;  Zhao Yanlong
Favorite  |  View/Download:0/0  |  Submit date:2021/01/14
COORDINATION  FLOCKING  AGENTS  LEADER  Binary-valued observations  consensus control  constant gain  convergence rate  multi-agent systems  projected empirical measure method  
Stochastic symplectic Runge-Kutta methods for the strong approximation of Hamiltonian systems with additive noise 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2017, 卷号: 325, 页码: 134-148
Authors:  Zhou, Weien;  Zhang, Jingjing;  Hong, Jialin;  Song, Songhe
Favorite  |  View/Download:17/0  |  Submit date:2018/07/30
Stochastic differential equations  Stochastic Runge-Kutta methods  Symplectic integrators  Mean-square convergence  
A universal modified LMS algorithm with iteration order hybrid switching 期刊论文
ISA TRANSACTIONS, 2017, 卷号: 67, 页码: 67-75
Authors:  Cheng, Songsong;  Wei, Yiheng;  Chen, Yuquan;  Liang, Shu;  Wang, Yong
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
Fractional order calculus  Modified least mean square  Response speed  Convergence speed  Iteration order  Switching  
ERROR ANALYSIS FOR D-LEAPING SCHEME OF CHEMICAL REACTION SYSTEM WITH DELAY 期刊论文
MULTISCALE MODELING & SIMULATION, 2017, 卷号: 15, 期号: 4, 页码: 1797-1829
Authors:  Chen, Chuchu;  Liu, Di
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
stochastic delay differential equation  Poisson random measure  D-leaping  mean-square strong convergence order  weak convergence order  Malliavin calculus